# SDR ASOA04191

- Difficulty date: March 10, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 463
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: S5217670000662
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG HANGAR MAINTENANCE IN MCN, THE PASSENGER DOOR WOULD NOT OPEN TO THE FULL OPEN POSITION.  MAINTENANCE ADJUSTED THE SPRINGS ON THE PASSENGER DOOR IAW SERVICE BULLETIN ATR72-52-1027.  (M)
